# SDR USAAD98188

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BNA-PHL - FLT 1952 - DURING APPROACH, THE LANDING GEAR WAS LOWERED BUT THE CREW DID NOT GET A POSITIVE NOSE GEAR INDICATION.  A GO-AROUND WAS INITIATED.  THE CREW CHANGED THE LIGHT BULB AND RECYCLED THE GEAR AND ALL INDICATIONS WERE NORMAL.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
